# SDR 96ZZZM765

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MG
- Make and model: Doug DC-8-62
- Aircraft serial: 46098
- Engine: Pwa JT3D3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Moisture Trap
- Part number: 7425111
- Condition: Full
- Location: Nr 2 Eng Fcu
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL AT 95 KNOTS NR 2 ENGINE COMPRESSOR STALLED THREE.  ABORTED TAKEOFF WITHOUT INCIDENT.  INSPECTED NR 2 ENGINE BLEED SYSTEM OK, PBRC OK.  OK ENG EXHAUST AND INLET CHECK OK.  FOUND MOISTURE TRAP FULL ON FCU.  CLEANED AS REQUIRED, PERFORMED ENGINE GROUND RUN IAW CHAP 71MM.  GROUND OPS CHECK GOOD.  (M)
